Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

me & my partner are ttc i had my implanon removed about 2 months ago now due to having a period every other week, ive had unprotected sex since few days before the removal up until now ,when it was removed it was 2 weeks late on my period & it only lasted for 2 days, my second period was 16 days later again only lasting 2 days usually my periods last for 5-7 days, im constantly bloated,tired , headaches stomach cramps & back ache ive also put weight on ive done hpt & it keeps coming back negative any ideas what this could be?

Add a Comment1 Comments

DaisyN Guide

Hi MJF,

Welcome to EmpowHER.  Some women experience side effects after removal such as an irregular cycle, mood swings, cramping and many other.  It's important to let your doctor know of all these symptoms, after the removal.

Best,

Daisy

January 4, 2013 - 8:37am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1549 Health

Changed

573 Lives

Saved

430 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results